I have been a diabetic for 23 years, I was diagnosed with diabetic neuropathy 2 years ago and the only thing that I have concerns about is how blurry my vision gets I feel like they are dry all the time and I have been noticing myself using visine way more. I thank you for taking time to read and answer my question it really means a lot.
KRAE91 you should make an appointment with an opthomologist. A person with diabetes should have their eyes checked and dilated by an opthomologist (not an optometrist) at least once a year. Your vision changes could be from the Lyrica or the diabetes. I take Lyrica and have my eyes checked every year. This year I was having issues with blurred vision and my prescription needed to be changed. Hope this helps.
My wife is a diabetic go to and eye specialist and have them check the blood vessels in you eyes, she had the same issue and her blood vessels in her eyes where weaken and it required several surgeries, your a diabetic. It required laser surgery and it improved her eyes. Do not assume it is the Lyrica have your eyes checked, she did not use Lyrica but was using a different medication. God Bless
I've only been on Lyrica for 2 weeks & yes I experience blurred vision. Especially when I'm reading information on my phone. Like right now. Sorry I don't know of a cure but I just wanted to support you
I will not ever touch Lyrica again! Blurred vision??? That's an understatement in my particular case. I see my doctor Monday so I'll let you know what he tells me
I am an RN for many years. I am a diabetic with thoracic scoliosis, cervical and lumbar surgeries in fall of 2017. I had my yearly eye exam 06/18 and my new eyeglass prescription was perfect. I began Lyrica 10/18 for neuropathy. It helped my leg pain a great deal so I could rest at night but I can no longer take it related to blurry vision, mild coordination issues & a general euphoria that I could not see the benefit being bigger than the risk/side effects. What I do know is all people react differently to medications and absorption can be different. Each person taking this medication has individual circumstances and you have to see if the Benefit to you & relief outweigh the untoward side effects if not like myself I must have my vision to work it's not an option therefore I must search other options.
Hello KRAE91, I have been on Lyrica 150mg a day for my Nerve Pain & Fibro for 10 yrs. My vision is also blurry from the Lyrica (which goes away when I don't take it). It is one of the side effects, plus sleepiness, weight gain and brain fog! My eye doctor told me to use "Refresh Optive" lubricating eye drops or thera tears for dry eyes. I hope that helps you!
Take care & be well
I have been on Lyrica for about a year now. I am having severe headaches, swelling in my arms and feet. But what is scaring me the most is severe blurred hazy vision. I feel like I am going blind. They put an Mobil-c disc in my neck 4 years ago. Doctor said he placed it in strange position so I could better hold my head up. Another Doctor told me due to placement the back side of my disc are touching causing nerves to be pinched, but he is not a surgeon so find someone who will help impossible. I am also lossing my bladder, so they put me on Oxybutynin. A common side effect to that is blurred vision also. I really need help and am at a loss as to where to turn. I have to take my son to Specialist appointment and I becoming scared to drive.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Dec 2016 • 4 answers
Updated 14 Dec 2013 • 2 answers
Updated 5 May 2018 • 1 answer
Updated 19 Oct 2018 • 1 answer
Updated 26 Oct 2017 • 2 answers